# SDR QMLA2022031020017

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N436CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0800
- Aircraft time: 7,419 hours, 25,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1117215
- Part serial: NA
- Condition: Cracked
- Location: Frame 4 Lh And R
- Part time: 7,419 hours, 25,340 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000-HOUR AIRFRAME INSPECTION FOUND TWO RIVETS MISSING FROM LH FRAME 4 WEBBING APPROX. 39” FROM FLOOR AND WEB DISTORTED IN THE AREA. ON RH SIDE SAME HIGHT 39” ABOVE FLOOR A 6.5-INCH CRACK IN THE WEBBING AT FRAME 4. WHEN DISASSEMBLY FOR REPAIR ON 6.5 -INCH CRACK DISCOVERED LOWER FRAME ANGLE CRACKED. REPAIR OF FRAME 4 WEB DISTORTED SECTION WAS COMPLETED UNDER RDAS-EC135-53-2022-002B. THE REPAIR OF CRACKED LOWER ANGLE WAS INSTALLING NEW DOUBLER PN SK-0085-21 IAW ADAS AHI-135-53-001-22.
